# SDR ASAA2017060220946

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 27,879 hours, 8,305 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 14332D
- Condition: Failed
- Location: R2 Window Heat
- Part time: 24,903 hours, 7,352 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW R2 OVERHEAT DURING DESCENT. QRH RESET NOT SUCCESSFUL.  ACFT GROUNDED.  REMOVED AND REPLACED R2 WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11. TESTED GOOD.
